ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Eleonskij V. M., Korolev V. G., Kulagin N. E. О динамической системе, порожденной уравнением уизема с осциллирующим ядром. Izvestiya VUZ. Applied Nonlinear Dynamics, 1993, vol. 1, iss. 3, pp. 72-86.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 127)
Language: 
Russian

О динамической системе, порожденной уравнением уизема с осциллирующим ядром

Autors: 
Eleonskij Vladimir Markovich, P.L. Kapitza Institute for Physical Problems of Russian Academy of Sciences
Korolev Vadim Germanovich, P.L. Kapitza Institute for Physical Problems of Russian Academy of Sciences
Kulagin Nikolaj Evgenevich, P.L. Kapitza Institute for Physical Problems of Russian Academy of Sciences
Abstract: 

  

Key words: 
Reference: 

  

Short text (in English):
(downloads: 53)